# SDR CA070717010

- Difficulty date: July 3, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Boeing 737-800
- Engine: Cfmint CFM567B26US
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Part number: BACC63BV22F55PN
- Condition: Corroded
- Location: Te Flaps
- Part time: 19,956 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER FLAP 25 TAKEOFF, WHEN FLAP RETRACTION INITIATED, FLAP ASYMMETRY INDICATED AND TE FLAP SKEW SENSOR CB POPPED. AIRCRAFT RETURNED TO JTR. SFCC BITE TEST CARRIED OUT, MSG 27-51407 INTERMITTENT. FIM TASK 27-51-00-810-848 CARRIED OUT WITH NO FINDINGS. VISUAL CHECK OF SLAT/FLAP SYSTEM CARRIED OUT WITH NO FINDINGS. OVERWEIGHT LANDING INSP CARRIED OUT WITH NO FINDINGS. AC DEPARTED TO DUB. ON APPROACH TO DUB, MACH TRIM LIGHT CAME ON MOMENTARY, FOLLOWED BY NO PITCH COMMANDS ON CAPTAIN`S FD, NO AP A AND MAGENTA IAS INDICATION ON CAPTAIN`S DU. WHEN FLAP SELECTED TO 1, FLAP ASYMMETRY INDICATION OBSERVED AND TE FLAP SKEW SENSOR CB WAS FOUND POPPED. AFTER EXTENSIVE TROUBLESHOOTING A SHORT WAS FOUND IN THE LT TE FLA
